# SDR SWIA200820420

- Difficulty date: November 13, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 15,956 hours, 13,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6678 - EMERGENCY LIGHT STRIP OUT BETWEEN EMERGENCY EXIT AND LAV ON RT SIDE.  RESECURED CONNECTOR.
